Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bladder infection, nausea, chills, back and stomach pain followed by low appetite, weakness, headaches, work in hot surroundings. Cause?

Hi, I had nausia, chills, back and stomache pain and lightheadedness for one day and the next 3 days overall weekness and loss of appitite and a queezy feeling when I bend over. I noticed a bladder infection starting on the day of the chills and I have benn getting alot of headaches . It has been really hot and humid and I clean houses for a living. Could this be from the heat or something else. Thanks!
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your question
You dint mention abouy fever
If your having fever and chills it may be due to urinary tract infection..(usually presents with burning micturation)
Headache, chills, body ache,loss of apetite and sometimes stomach ache is usually a symptom in viral fever.. You will need to get some blood test done
Take lots of fluid take plenty of water.
Visit your doctor
Hope this information helps
Answered: Tue, 10 Jun 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor